# SDR AALA200810061

- Difficulty date: September 29, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LONGERON 29 RIGHT.  REPLACED LONGERON AND SPLICED IN NEW PART PER 53-02-00.
